Advertisement

© 1991

Strong Limit Theorems in Noncommutative L2-Spaces

  • Authors
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 1477)

Table of contents

  1. Front Matter
    Pages I-X
  2. Ryszard Jajte
    Pages 37-51
  3. Ryszard Jajte
    Pages 52-63
  4. Ryszard Jajte
    Pages 90-99
  5. Back Matter
    Pages 100-113

About this book

Introduction

The noncommutative versions of fundamental classical results on the almost sure convergence in L2-spaces are discussed: individual ergodic theorems, strong laws of large numbers, theorems on convergence of orthogonal series, of martingales of powers of contractions etc. The proofs introduce new techniques in von Neumann algebras. The reader is assumed to master the fundamentals of functional analysis and probability. The book is written mainly for mathematicians and physicists familiar with probability theory and interested in applications of operator algebras to quantum statistical mechanics.

Keywords

Ergodic theorems Limit theorems Martingale Probability theory Von Neumann algebra functional analysis

Bibliographic information

Industry Sectors
Aerospace
Finance, Business & Banking
IT & Software